Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The equations determining intermediate integrals for Monge-Ampère PDE


Author: R. J. Alonso-Blanco
Journal: Proc. Amer. Math. Soc. 132 (2004), 2357-2360
MSC (2000): Primary 35A30, 58A15
DOI: https://doi.org/10.1090/S0002-9939-04-07468-4
Published electronically: March 25, 2004
MathSciNet review: 2052413
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this note we will find the differential equations determining the intermediate integrals for Monge-Ampère equations in an arbitrary number of variables.


References [Enhancements On Off] (What's this?)

  • 1. J. N. Clelland, On the intermediate integral for Monge-Ampère equations, Proc. Amer. Math. Soc. 128 (2000), no. 2, 527-531. MR 2000c:35046
  • 2. E. Goursat, Leçons sur l'intégration des équations aux dérivées partielles du second ordre, vol. I, Gauthier-Villars, Paris, 1890.
  • 3. V. V. Lychagin, Local classification of nonlinear first order partial differential equations, Uspekhi Math. Nauk. 30 (Russian); English translation, Russian Math. Surveys 30 (1975), 105-176.
  • 4. V. V. Lychagin, Contact geometry and second-order nonlinear differential equations, Uspekhi Mat. Nauk 34:1 (1979), 137-165 (Russian); English translation, Russian Math. Surveys 34:1 (1979), 149-180. MR 80h:58057
  • 5. J. Muñoz-Díaz, Ecuaciones diferenciales I, Universidad de Salamanca, Salamanca, 1982. (Spanish)
  • 6. L. V. Zil'bergleit, Intermediate integrals of the Monge-Ampère equations. (Russian) Izv. Vyssh. Uchebn. Zaved. Mat. 1999, , no. 9, 16-25; translation in Russian Math. (Iz. VUZ) 43 (1999), no. 9, 13-22 (2000). MR 2001f:58008

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 35A30, 58A15

Retrieve articles in all journals with MSC (2000): 35A30, 58A15


Additional Information

R. J. Alonso-Blanco
Affiliation: Departamento de Matemáticas, Universidad de Salamanca, Plaza de la Merced 1-4, E-37008 Salamanca, Spain
Email: ricardo@usal.es

DOI: https://doi.org/10.1090/S0002-9939-04-07468-4
Keywords: Nonlinear partial differential equation, Monge-Amp\`{e}re equation, jet, intermediate integral, contact manifold
Received by editor(s): May 5, 2003
Published electronically: March 25, 2004
Additional Notes: The author was partially funded by Junta de Castilla y León under contract SA077/03
Communicated by: David S. Tartakoff
Article copyright: © Copyright 2004 American Mathematical Society

American Mathematical Society